# SDR FDEA201811163249

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) PIVOT HOLE BORE FOUND CORROSION.  CORROSIONS AT LEFT WING - OUTBOARD FLAP INBOARD HINGE (WING SIDE) PIVOT HOLE BORE   (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08 AND EA #: 1-  5750-T0343675 PART 1 STEP 2.B AND STEP 2 TITLE: WINGS - FLIGHT SURFACES - EO 1-5750-7-  5002 - LH WING - OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
